# SDR DXTA200701912

- Difficulty date: January 18, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 5,375 hours, 3,205 cycles
- Engine: Allsn AE3007C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(HYD VOLUME LOW A) CAS MESSAGE ILLUMINATED.  FOUND NLG STEERING HYDRAULIC LINE RUPTURED.  R+R'D LINE.  C/W NLG FUNCTIONALS + LEAK CHECKS GOOD.  CHECKED HYD. FILTERS TWICE.  NO DEFECTS FOUND.  ALL WORK DONE I/A/W 750 MM 29-10-08
